ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Extended Kac-Ahiezer formula for the fredholm determinant of integral operators

Mullikin, TW and Rao, R Vittal (1977) Extended Kac-Ahiezer formula for the fredholm determinant of integral operators. In: Journal of Mathematical Analysis and Applications, 61 (2). pp. 409-415.

[img] PDF
2.pdf - Published Version
Restricted to Registered users only

Download (249Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...
Item Type: Journal Article
Additional Information: copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 13 Jan 2010 11:59
Last Modified: 19 Sep 2010 05:48
URI: http://eprints.iisc.ernet.in/id/eprint/24044

Actions (login required)

View Item View Item